Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A generalization of Weierstrass' and Fekete's mean-value theorems


Author: Morris Marden
Journal: Bull. Amer. Math. Soc. 38 (1932), 434-441
DOI: https://doi.org/10.1090/S0002-9904-1932-05415-5
Cited work: Bull. Amer. Math. Soc., Volume 35, Number 3 (1929), 363--370
This work is cited by: Bull. Amer. Math. Soc., Volume 39, Number 10 (1933), 750--754
MathSciNet review: 1562413
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1932-05415-5

American Mathematical Society